# SDR VNA2024F00020

- Difficulty date: November 9, 2024
- Submitted: November 10, 2024
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 40,466 hours, 38,987 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: CC670120407
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETAILED INSPECTION OF L/H SLAT TRACK 2-1, P/N CC670-12040-5 S/N M388 WAS FOUND TO HAVE NUMEROUS DENTS AND CORROSION PITTING.   REMOVED AND REPLACED L/H SLAT TRACK 2-1 IAW CRJ-700 AMM 27-81-41-400-801
